MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. LINER 10 DEGREE ELEVATED RIM; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. LINER 10 DEGREE ELEVATED RIM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).00620005022 ¿ shell ¿ 64503204.00625006525 ¿ bone screw ¿ 64661377.Report source (b)(6).Complaint sample was returned and evaluated against the reported event.Visual evaluation identified nicks and gouges all over the outer surface of the liner indicative of attempts to insert the liner into the shell.The material was no protruding and no other damages were noted.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.A summary of the investigation was requested and sent to the customer.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during a hip procedure, the liner was opened and found poly protruding at the bottom of the liner.The surgeon opened a new device to complete the surgery.There was approximately 30 min of surgery delay.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
LINER 10 DEGREE ELEVATED RIM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key12010271
Report Number0002648920-2021-00159
Device Sequence Number3304152
Product Code LPH
UDI-Device Identifier00889024124721
UDI-Public(01)00889024124721(17)240530(10)64437639
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K990135
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberN/A
Device Catalogue Number00631005032
Device Lot Number64437639
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Weight53